Steph20021 wrote:Thanks Elizabeth. My nurse and oncologist hadn't seen this kind of reaction for anyone else but other than stopping my pain meds almost cold turkey, there was nothing else different with my treatment. They've given my IV hydration for the last two days in hospital, and I'll have homecare administer it here over the weekend. Monday I go back to the hospital to check on bloodwork, kidney levels in particular, and a urine culture I gave. They can't believe this is from the WBC injections but I think they are reluctant to try it again with me-at least not without better monitoring.
It's amazing what a litre of saline fluid will do when you are unwell. I felt improvement so quickly.
Steph20021 wrote:I'm still as sick as ever, dry heaving, nausea and vomit.
If you have been on a narcotic for more than a week, it is wise to taper the dosage with MD supervision and guidance.
Users browsing this forum: cbsmith and 45 guests